MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW; AXLE SMALL

LIMACORPORATE S.P.A TEMA ELBOW; AXLE SMALL
Model Number 1590.15.010
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records of implanted axle highlighted no pre-existing anomaly on involved batch, confirming that the device has been released according to specification.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Conversion surgery performed on (b)(6) 2025 due to elbow instability.The pre-existing implant was not removed as there were no signs of breakage, but surgeon implanted the axle #small (part number: 1590.15.010, lot: 2504642, sterilization: 2500077) between the humeral and ulnar components to link them to improve stability.The surgery was completed as intended.Previous surgery date and list of implanted components is unknown.Patient is a female, date of birth on (b)(6) 1950.The event occurred in the united states.

Brand Name
TEMA ELBOW
Common Device Name
AXLE SMALL
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23789533
Report Number3008021110-2025-00169
Device Sequence Number5546859
Product Code JDB
UDI-Device Identifier08033390128865
UDI-Public8033390128865
Combination Product (Y/N)N
PMA/510(K) Number
K222807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1590.15.010
Device Lot Number2504642
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown